# SDR IPXA10M59819

- Difficulty date: April 30, 2010
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft time: 65,787 hours, 12,140 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, RT WING FIXED L/E COMPT UPPER SKIN WEB IS CRACKED AS MARKED BEHIND WHEEL CABLE XOS 652 TO STA XOS657 THRU ACCESS PANEL 619DB.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR FILLER, DOUBLER, AND ANGLES IAW SRM 57-40-02, REPAIR 9, FIG 203
